MAUDE Adverse Event Report: MAKO SURGICAL CORP. TIBIAL, CHECKPOINT, STERILE; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. TIBIAL, CHECKPOINT, STERILE; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 111651
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Surgeon commented that the greater trochanter fractured through the insertion site of the proximal checkpoint during the joint reduction with stem implant and trial head during mako direct anterior approach tha.The surgeon also commented that he did not believe that the checkpoint caused the fracture.The fracture was repaired with a cerclage cable.Case type: tha.
 
Additional Manufacturer Narrative
Surgeon commented that the greater trochanter fractured through the insertion site of the proximal checkpoint during the joint reduction with stem implant and trial head during mako direct anterior approach tha.The surgeon also commented that he did not believe that the checkpoint caused the fracture.The fracture was repaired with a cerclage cable product evaluation and results: the product was unavailable for inspection as the product was not returned.Product history review: product history review was not performed as the lot number was not provided.Complaint history review: complaint history review was not performed as the lot number was not provided.Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
 
Event or Problem Description

Brand Name
TIBIAL, CHECKPOINT, STERILE
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8485717
Report Number3005985723-2019-00278
Device Sequence Number1928182
Product Code OLO
UDI-Device Identifier00848486001353
UDI-Public00848486001353
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number111651
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/14/2019
Supplement Date Received by Manufacturer11/11/2019
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight56